# SDR DHL2003727006

- Difficulty date: July 3, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 1000649
- Part serial: 15760
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT MAIN CARGO SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED NR 2 LEFT SMOKE DETECTOR IAW BMM CHAPTER 26-17-01, OPS CHECKED GOOD.
